# SDR USAABB08132

- Difficulty date: August 13, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Condition: Failed
- Location: Zone 200
- Part time: 39,225 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PHL - WHILE PARKED AT A REMOTE GATE, THE L1 DOOR WAS ACCIDENTALLY OPENED WHILE THE EMERGENCY EVACUATION SLIDE WAS STILL ARMED.  THE SLIDE DEPLOYED, BUT DID NOT INFLATE.  MAINTENANCE REPLACED THE EMERGENCY EVACUATION SLIDE AT THE L1 DOOR.  OK FOR SERVICE.  (S)
